# SDR CA000306028

- Difficulty date: March 6, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 6,574 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Making Metal
- Location: Gearbox
- Part time: 69,340 hours
- Component: Gearbox, Allsn, 6894171
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEARBOX MAKING METAL.  3.5 MM SLIVER .040 INCH THICK FOUND ON LOWER CHIP PLUG.  SUBSEQUENT GROUND RUNS PRODUCED 1 MM SLIVER .035INCH  AND 2 MM SLIVER .040 INCH.
